# SDR CA150102004

- Difficulty date: January 1, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 14,552 hours
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW HAVE NR 2 DOOR INDICATION IN FLIGHT AFTER TAKEOFF, FLIGHT CREW DECIDE TO COMPLETE A FLIGHT TURN BACK.  ONCE AIRCRAFT WAS INSPECTED MAINTENANCE PERSONNEL REPOSITION THE NR 2 DOOR PROXIMITY SENSOR SLEEVE AND ICE REMOVED IAW 52-71-41 FROM THE DOOR.  AIRCRAFT RELEASE TO SERVICE.
